标题:The relationship between risk measures and choquet expectations in the framework of g-expectations
作者:He, K;Hu, MS;Chen, ZJ
作者机构:[He, K] School of Mathematics and System Sciences, Shandong University, Jinan, 250100, China, College of Science, Donghua University, Shanghai, 201600 更多
通讯作者:He, K
通讯作者地址:[He, K]Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.
来源:Statistics & Probability Letters
出版年:2009
卷:79
期:4
页码:508-512
DOI:10.1016/j.spl.2008.09.025
关键词:STOCHASTIC DIFFERENTIAL-EQUATIONS;EXPECTED UTILITY;ADDITIVITY
摘要:This paper investigates the relationships between coherent (convex) risk measures and Choquet expectations under the g-expectations framework. We deduce that convex risk measures can be dominated by Choquet expectations if, and only if they are coherent risk measures.
收录类别:SCOPUS;SCIE;SSCI
WOS核心被引频次:5
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-58549106549&doi=10.1016%2fj.spl.2008.09.025&partnerID=40&md5=ca00753871834e3a7cd5b8ac7b07eb24
TOP